# SDR SWAA2022092220225

- Difficulty date: June 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,599 hours, 11,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANOMALY ON EXTERNAL FUSELAGE SKIN BS858 - BS887 S-4R - S-10R. MARKED. / [01] PERFORMED CLAD PENETRATION TEST IN SEVERAL LOCATIONS ON SKIN PANEL BS 858 TO 887 S-4R TO S-10R LISTED BELOW PER SRM51-10-07-0G-0 PARA. 5D-E  1) BS 867+5.5' 3.5' BELOW STR 9R 2) BS 867+12.5' 2.5' BELOW STR 7R 3) BS 867+13.5' 4.5' ABOVE STR 6R NO SIGNS OF PENETRATION THROUGH THE CLAD;[02] VERIFIED CORRECTIVE ACTION ITEM 1;[03] EVALUATED FUSELAGE SKIN ANOMALIES AT   BS 847+13'; 6.5' BELOW STR 9R; D=0.001' BS 867+14.5'; 2' BELOW STR 9R; D=0.001' BS 858+4'; 3.7' ABOVE STR 9R; D=0.001' BS 867+5.3'; 2' ABOVE STR 9R; D=0.0015' BS 867+13'; 3'BELOW STR 8R; D=0.0008' BS 887; 3' ABOVE STR 9R; D=0.002' BS 867+4.5'; 4.5' ABOVE STR 8R; D=0.008' BS 867+14.5'; 4.3' ABOVE STR 8R; D=0.001' BS 867+0.5'; 4.5' ABOVE STR 7R; D=0.0005' BS 867+17'; 3' ABOVE STR 7R; D=0.0007' BS 867+19'; 2' BELOW STR 5R; D=0.001' BS 867+19'; 4 ABOVE STR 5R; D=0.001'  IAW SRM 53-00-01-1A-1;[04] REMOVED ANOMALY AT BS 887; 3' ABOVE STR 9R; DID NOT PENETRATE THROUGH CLAD FOUND TO BE INLIMITS PER SRM 53-00-01-1A-1 ;PERFORMED CLAD PENETRATION TEST AT BLENDED AREA ON SKIN PANEL BS 858 TO 887 S-4R TO S-10R LISTED BELOW PER SRM51-10-07-0G-0 PARA. 5D-E;NO SIGNS OF PENETRATION THROUGH CLAD;[05] CORRECTION TO STEP 4 WORDS LISTED BELOW ARE NOT REQUIRED;[06] VERIFIED CORRECTIVE ACTIONS3-5;[07] SKIN PANEL TO BE REPLACED ON FAULT TTG8Q00CRFB6;[08] VERIFIED CORRECTIVE ACTION 7
